Digital Repository of Luhansk Taras Shevchenko National University

Closure operators in modules and adjoint functors

Show simple item record Kashu, A. I. 2019-12-10T11:04:15Z 2019-12-10T11:04:15Z 2018
dc.description Kashu A. I.Closure operators in modules and adjoint functors / A. I. Kashu // Algebra and Discrete Mathematics. - 2018. - Vol. 25. - Number 1. - Рp. 98-117 uk_UA
dc.description.abstract In the present work the relations between the closure operators of two module categories are investigated in the case when the given categories are connected by two covariant adjoint functors H : R-Mod −→ S-Mod and T : S-Mod −→ R-Mod. Two mappings are defined which ensure the transition between the closure operators of categories R-Mod and S-Mod. Some important properties of these mappings are proved. It is shown that the studied mappings are compatible with the order relations and with the main operations. uk_UA
dc.language.iso en_US uk_UA
dc.publisher ДЗ "ЛНУ імені Тараса Шевченка" uk_UA
dc.relation.ispartofseries Математичні науки;
dc.subject category of modules uk_UA
dc.subject closure operator uk_UA
dc.subject adjoint functors uk_UA
dc.subject lattice operations. uk_UA
dc.title Closure operators in modules and adjoint functors uk_UA
dc.type Article uk_UA

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account